MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVPROP34US
Medical Device Problem Codes Material Invagination (1336); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, the valve was loaded without issues.The load was performed once and confirmed via visual, tactile and fluoroscopic methods.A pre-balloon aortic valvuloplasty (bav) was not performed.There was not much native calcium.The native valve was being revised due to aortic insufficiency.Upon deployment with pacing around 120 beats per minute (bpm), the valve dislodged.The valve was recaptured and deployed again with pacing around 150 bpm at a good depth at approximately 4 millimeters (mm) on both non-coronary cusp (ncc) and left coronary cusp (lcc).At 80% deployment, an infold was noted that was not present on the first deployment.The valve was released and post dilated with a non-medtronic 25 millimeter (mm) balloon (true).Per the physician, the calcification did not contribute to the infold.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.This is a system report.The section d information is for the primary device, which was in use with the following: product id: evproplus-34us, serial#: (b)(6), ubd: 28-jan-2024, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21967972
Report Number2025587-2025-03426
Device Sequence Number8480732
Product Code NPT
UDI-Device Identifier00763000207861
UDI-Public00763000207861
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2022
Device Model NumberD-EVPROP34US
Device Catalogue NumberD-EVPROP34US
Device Lot Number0010420143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/06/2025
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale